Mathematical Logic Quarterly

Cover image for Vol. 58 Issue 1‐2

February 2012

Volume 58, Issue 1-2

Pages 1–126

  1. Cover Picture

    1. Top of page
    2. Cover Picture
    3. Issue Information
    4. Contents
    5. Editorial
    6. Research Articles
    1. You have free access to this content
      Cover Picture

      Version of Record online: 31 JAN 2012 | DOI: 10.1002/malq.201211001

  2. Issue Information

    1. Top of page
    2. Cover Picture
    3. Issue Information
    4. Contents
    5. Editorial
    6. Research Articles
    1. You have free access to this content
      Issue Information

      Version of Record online: 31 JAN 2012 | DOI: 10.1002/malq.201211002

  3. Contents

    1. Top of page
    2. Cover Picture
    3. Issue Information
    4. Contents
    5. Editorial
    6. Research Articles
    1. You have free access to this content
  4. Editorial

    1. Top of page
    2. Cover Picture
    3. Issue Information
    4. Contents
    5. Editorial
    6. Research Articles
    1. You have free access to this content
      Editorial (page 4)

      Version of Record online: 31 JAN 2012 | DOI: 10.1002/malq.201219999

  5. Research Articles

    1. Top of page
    2. Cover Picture
    3. Issue Information
    4. Contents
    5. Editorial
    6. Research Articles
    1. Isomorphic formulae in classical propositional logic (pages 5–17)

      Kosta Došen and Zoran Petrić

      Version of Record online: 2 NOV 2011 | DOI: 10.1002/malq.201020020

    2. Reverse mathematics and infinite traceable graphs (pages 18–28)

      Peter Cholak, David Galvin and Reed Solomon

      Version of Record online: 4 JAN 2012 | DOI: 10.1002/malq.201020066

    3. Algebraic semantics for the ([LEFT RIGHT ARROW], ¬¬)-fragment of IPC (pages 29–37)

      Katarzyna Słomczyńska

      Version of Record online: 15 NOV 2011 | DOI: 10.1002/malq.201110001

    4. Forcing with the Anti-Foundation axiom (pages 55–62)

      Olivier Esser

      Version of Record online: 29 AUG 2011 | DOI: 10.1002/malq.201020079

    5. Quantified universes and ultraproducts (pages 63–74)

      Alireza Mofidi and Seyed-Mohammad Bagheri

      Version of Record online: 4 JAN 2012 | DOI: 10.1002/malq.201110019

    6. Eventually open action (pages 95–104)

      Barbara Majcher-Iwanow

      Version of Record online: 11 JAN 2012 | DOI: 10.1002/malq.201100022

    7. On Σ11 equivalence relations over the natural numbers (pages 113–124)

      Ekaterina B. Fokina and Sy-David Friedman

      Version of Record online: 9 DEC 2011 | DOI: 10.1002/malq.201020063

    8. Definably connected nonconnected sets (pages 125–126)

      Antongiulio Fornasiero

      Version of Record online: 4 JAN 2012 | DOI: 10.1002/malq.201100062

SEARCH

SEARCH BY CITATION